# SDR UIEA2013100700511

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747-400
- Aircraft serial: 26344
- Aircraft time: 76,372 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK, AT BS 717 INOPERATIVE.  R & R BATTERY.  OPS CHECKED GOOD IAW AMM 33-51-04-902-001-001.
